MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPL TAPERED SP 3.7MM 10M M OCTAGON; DENTAL IMPLANT

ZIMVIE US CORP LLC IMPL TAPERED SP 3.7MM 10M M OCTAGON; DENTAL IMPLANT
Catalog Number SPB10
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mount did not detached from the implants at tooth sites #4 - 7.Implants were removed.Patient referred pain and discomfort.Procedure was completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D10: concomitant medical product: spb8, impl tapered sp 3.7mm 8mm octagon, lot: 63386526.G4: premarket identification pma/510(k) #: k011245|k002188.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b1: report type.B4: date of this report.B5: describe event or problem.D1: brand name unknown / provided.D4: additional device information.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer? h4: device manufacturer date.H6: event problem codes.H10: additional narrative.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) spb10, impl tapered sp 3.7mm 10m m octagon for evaluation.Visual inspection was performed.The implant has signs of use with bone debris on its external threads.The mount wouldn¿t disengage from the implant.Dhr review was completed for the subject lot number 2019101660.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2019101660 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: does not disengage/release¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was probably user caused.Therefore, based on the available information, a device malfunction did occur.The mount was observed to be stuck to the implant.The reported even was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed, and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TAPERED SP 3.7MM 10M M OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23714435
Report Number0001038806-2025-03545
Device Sequence Number21078185
Product Code DZE
UDI-Device Identifier00889024017177
UDI-Public(01)00889024017177(17)241023(10)2019101660
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K082639
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/23/2024
Device Catalogue NumberSPB10
Device Lot Number2019101660
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/04/2025
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexUnknown
Patient EthnicityNon Hispanic